Hokkaido Mathematical Journal

No.4

JEON Youngmok, PARK Eun-Jae,
Cell boundary element methods for elliptic problems
Hokkaido Mathematical Journal, 36 (2007) pp.669-685
SHI Dongyang, GUAN Hongbo,
A class of Crouzeix-Raviart type nonconforming finite element methods for parabolic variational inequality problem with moving grid on anisotropic meshes
Hokkaido Mathematical Journal, 36 (2007) pp.687-709
WU Yu-Jiang, JIA Xing-Xing, SHE An-Long,
Semi-implicit schemes with multilevel wavelet-like incremental unknowns for solving reaction diffusion equation
Hokkaido Mathematical Journal, 36 (2007) pp.711-728
LI Dong-Hui, CHENG Wanyou,
Recent progress in the global convergence of quasi-Newton methods for nonlinear equations
Hokkaido Mathematical Journal, 36 (2007) pp.729-743
SAKURAI Tetsuya, TADANO Hiroto,
CIRR: a Rayleigh-Ritz type method with contour integral for generalized eigenvalue problems
Hokkaido Mathematical Journal, 36 (2007) pp.745-757
IWASAKI Masashi, NAKAMURA Yoshimasa,
Center manifold approach to discrete integrable systems related to eigenvalues and singular values
Hokkaido Mathematical Journal, 36 (2007) pp.759-775
NAKAO Mitsuhiro T., HASHIMOTO Kouji, KOBAYASHI Kenta,
Verified numerical computation of solutions for the stationary Navier-Stokes equation in nonconvex polygonal domains
Hokkaido Mathematical Journal, 36 (2007) pp.777-799
BAI Zhong-Zhi,
Splitting iteration methods for non-Hermitian positive definite systems of linear equations
Hokkaido Mathematical Journal, 36 (2007) pp.801-814
KIM Seokchan, CAI Zhiqiang, PYO Jae-Hong, KONG Sooryoun,
A finite element method using singular functions: interface problems
Hokkaido Mathematical Journal, 36 (2007) pp.815-836
FUJIWARA Hiroshi, IMAI Hitoshi, TAKEUCHI Toshiki, ISO Yuusuke,
Numerical treatment of analytic continuation with Multiple-precision arithmetic
Hokkaido Mathematical Journal, 36 (2007) pp.837-847
TANG Tao, TENG Zhen-huan,
Superconvergence of monotone difference schemes for piecewise smooth solutions of convex conservation laws
Hokkaido Mathematical Journal, 36 (2007) pp.849-874
TABATA M.,
Finite element schemes based on energy-stable approximation for two-fluid flow problems with surface tension
Hokkaido Mathematical Journal, 36 (2007) pp.875-890
LEE Ki-tak, HA Taeyoung, SHEEN Dongwoo,
Analysis of conforming and nonconforming quadrilateral finite element methods for the Helmholtz equation
Hokkaido Mathematical Journal, 36 (2007) pp.891-918